On Kan fibrations for Maltsev algebras.
Georgian mathematical journal, Tome 9 (2002) no. 1, pp. 71-74
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2002__9_1_49784,
author = {Jibladze, M. and Pirashvili, T.},
title = {On {Kan} fibrations for {Maltsev} algebras.},
journal = {Georgian mathematical journal},
pages = {71--74},
year = {2002},
volume = {9},
number = {1},
zbl = {1006.18008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_1_49784/}
}
Jibladze, M.; Pirashvili, T. On Kan fibrations for Maltsev algebras.. Georgian mathematical journal, Tome 9 (2002) no. 1, pp. 71-74. http://geodesic.mathdoc.fr/item/GMJ_2002__9_1_49784/